Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Topeka, KS

June 2, 2009Cloud County, Republic County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 2, 2009, 12:47 AM CDT for Cloud County, Republic County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 12:47 AM CDT (05:47 UTC)
Expired
Jun 2, 2009, 3:45 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Cloud County, KS, Republic County, KS

The radar

The Grand Island radar (KUEX), 91 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:29 AM CDTFLASH FLOOD5 S Belleville, KSESTIMATED 3 FEET OF WATER OVER OLD 81 HIGHWAY NEAR TIMBER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
2380 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 020547
FFWTOP
KSC029-157-020845-
/O.NEW.KTOP.FF.W.0022.090602T0547Z-090602T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1247 AM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHWESTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 345 AM CDT

* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN FROM THUNDERSTORMS CONTINUED TO FALL OVER THE WARNED 
AREA...WITH ADDITIONAL STORMS DEVELOPING AND MOVING TOWARDS THE 
AREA. 

* LOCATIONS IMPACTED INCLUDE...
  BELLEVILLE...
  JAMESTOWN...
  NORWAY...

RADAR INDICATES THAT UP TO 4 INCHES OF RAIN HAVE FALLEN...WITH 
ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE IN THE EARLY MORNING 
HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF INTERSECTIONS AND
COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3974 9793 3984 9758 3961 9755 3959 9779
      3956 9792

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 12:19 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 2, 12:19 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1219 AM CDT TUE JUN 2 2009

.UPDATE...
UPDATED FOR 06Z AVIATION.

&&

.DISCUSSION...
SEE PREVIOUS DISCUSSION.

&&

.AVIATION...
ONGOING CONVECTION IS INITIAL CONCERN AS LOW LEVEL JET CONTINUES
TO GENERATE THUNDER OVER OUTFLOW BOUNDARIES NEAR TAF SITES. WILL
CARRY A TEMPO FOR THESE STORMS UNTIL THEY DIMINISH IN COVERAGE AND
SHIFT NORTH AFTER 10Z. SECONDARY PUSH OF ENERGY WILL BRING FRONT
BACK SOUTH DURING THE DAY TUESDAY AND HAVE BROUGHT BACK CIGS AND
VCTS AFTER 18Z. ADDED NO ADDITIONAL GROUPS AS WINDS AND CIGS
LIKELY TO BE SIMILAR THROUGH END OF THE TAF PERIOD AND CONVECTION
TOO FAR OUT TO PEG ATTM. 67

&&

.PREV DISCUSSION... /ISSUED 402 PM CDT MON JUN 1 2009/

DISCUSSION...

THE 18Z WATER VAPOR SATELLITE IMAGERY SHOWED A BROAD UPPER LEVEL
RIDGE ACROSS THE WESTERN CONUS. A SERIES OF UPPER LEVEL TROUGHS
WERE DIGGING EAST AND SOUTH EAST ACROSS SOUTHERN CANADA. A WEAK
UPPER LEVEL LOW EMBEDDED WITHIN THE SOUTHERN BRANCH OF THE JET WAS
MOVING EAST ACROSS NORTHWEST NM AND SOUTHWEST CO THIS AFTERNOON.

A SURFACE COLD FRONT EXTENDED FROM SOUTHWEST IA...WEST AND SOUTHWEST
TO NEBRASKA CITY...NE THEN WEST AND SOUTHWEST TO SOUTH OF HILL
CITY...KS...THEN SOUTHWEST INTO A WEAK SFC LOW ACROSS THE OK PNHDL.

SOUTH TO SOUTHWEST WINDS CONTINUE TO ADVECT LOWER TO MID 60 DEGREE
DEWPOINTS NORTHWARD ACROSS EASTERN KS THIS AFTERNOON. THOUGH...AT
19Z MHK AND SLN HAVE MIXED OUT A BIT AS DEWPOINTS HAVE DROPPED INTO
THE UPPER 50S. SFC CONVERGENCE AHEAD OF THE FRONT SHOULD PROVIDE
ENOUGH LIFT FOR SCATTERED THUNDERSTORMS TO DEVELOP ACROSS SOUTHEAST
NE...SOUTHWEST ACROSS WEST CENTRAL KS. THE THUNDERSTORMS THAT
DEVELOP ALONG THE FRONT WILL BE PULSE STORMS DUE TO THE WEAK
VERTICAL WINDSHEAR. THE THUNDERSTORMS ACROSS SOUTHEAST NE MAY
PRODUCE OUTFLOW BOUNDARIES WHICH MAY MOVE SOUTHWARD INTO THE
NORTHERN COUNTIES OF THE CWA EARLY THIS EVENING. THERE MAY BE ENOUGH
SURFACE CONVERGENCE AHEAD OF THE OUTFLOW BOUNDARIES EARLY THIS
EVENING FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP. SBCAPE
VALUES OF 2000 TO 3000 J/KG MAY PROVIDE FOR POSSIBLE PULSE SEVERE
THUNDERSTORMS ALONG AND NORTH OF HIGHWAY 36 EARLY THIS EVENING WITH
QUARTER SIZE HAIL AND DAMAGING WIND GUSTS BEING THE PRIMARY HAZARD.
I CAN NOT RULE OUT THE CAP BREAKING WITHIN THE WARM SECTOR ALLOWING
FOR ISOLATED PULSE STORMS TO DEVELOP...BUT THE BETTER CHANCE SHOULD
OCCUR ALONG THE FRONT NEAR THE NE BORDER LATE THIS AFTERNOON AND
EVENING. THUNDERSTORMS DEVELOPING ACROSS EASTERN CO AND WESTERN KS
LATE THIS AFTERNOON AND EVENING MAY CAUSE AN MCV TO DEVELOP. THE NAM
MODEL SHOWS AN MCV DEVELOPING DUE TO THE HIGH PLAINS CONVECTION AND
TRACKING EAST AND NORTHEAST ACROSS NORTH CENTRAL KS INTO SOUTHEAST
NE LATER TONIGHT. THE LIFT AHEAD OF AN MCV COMBINED WITH ISENTROPIC
LIFT NORTH OF THE BOUNDARY MAY CAUSE SHOWERS AND THUNDERSTORMS TO
DEVELOP ACROSS THE NORTHERN COUNTIES OF THE CWA AFTER MIDNIGHT AND
CONTINUE INTO THE MID MORNING HOURS OF TUESDAY.

TUESDAY...A 5H TROUGH DIGGING SOUTHEAST ACROSS SOUTH CENTRAL CANADA
INTO THE NORTHERN GREAT LAKES WILL HELP TO PUSH THE FRONT SOUTHWARD
ACROSS THE CWA DURING THE AFTERNOON HOURS. THE WEAK UPPER LEVEL
TROUGH OVER SOUTHWEST CO WILL ALSO MOVE EAST INTO WESTERN AND
CENTRAL KS DURING THE AFTERNOON HOURS. SFC CONVERGENCE AHEAD OF THE
FRONT AND ASCENT AHEAD OF THE WEAK UPPER LEVEL TROUGH WILL CAUSE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND
AHEAD OF THE SFC COLD FRONT. THE FRONT BY LATE AFTERNOON IS
FORECASTED TO BE ALONG A HIAWATHA TO MHK TO CARLTON LINE. THE
VERTICAL WINDSHEAR WILL CONTINUE TO BE WEAK WITH ONLY 15 TO 20 KTS
OF 0-6KM BULK SHEAR. THOUGH SBCAPE WILL ONCE AGAIN BE 1500-2000
J/KG. THERE MAY BE SOME PULSE SEVERE THUNDERSTORMS WITHIN THE LINE
OF THUNDERSTORMS THAT SHOULD DEVELOP ACROSS THE NORTHEAST AND
CENTRAL COUNTIES OF THE CWA. THE SLOW MOVING STORMS MAY ALSO PRODUCE
HEAVY RAINFALL AND LOCALIZED FLOODING. THE PRIMARY HAZARDS FROM ANY
SEVERE THUNDERSTORM WILL BE QUARTER SIZE HAIL AND DAMAGING OUTFLOW
WINDS. HIGHS ON TUESDAY WILL BE DEPENDENT ON CLOUD COVER AND THE
TIMING OF THE FRONT. I KEPT THE NORTH CENTRAL COUNTIES COOLER IN THE
LOWER TO MID 70S...SINCE FROPA MAY OCCUR DURING THE LATE MORNING
HOURS. AREAS AHEAD OF THE FRONT DURING THE EARLY AND MID AFTERNOON
HOURS SHOULD REACH AROUND 80 INTO THE LOWER 80S. IF WE SEE MORE
ISOLATION IN THE WARM SECTOR THEN HIGH TEMPS MAY WARM INTO THE MID
TO UPPER 80S.

GARGAN

TUESDAY AFTERNOON THROUGH THURSDAY...SQUALL LINE EXPECTED TO MOVE
THROUGH THE AREA BY LATE TUESDAY NIGHT AND EARLY WEDNESDAY
MORNING. ONCE THE LINE PASSES THROUGH THE AREA...DRY NORTHERLY
WINDS WILL MOVE IN AND COOL THINGS OFF A BIT FOR WEDNESDAY AND
EARLY THURSDAY. A BRIEF LULL IN THE ACTION IS EXPECTED FOR
WEDNESDAY THROUGH FRIDAY. FLOW WILL RETURN TO SOUTHERLY AND WARM
THINGS BACK UP FOR THE MIDDLE TO LATTER PART OF THE WEEK.

THURSDAY AFTERNOON THROUGH MONDAY AFTERNOON...UNSETTLED WEATHER
RETURNS TO THE PLAINS FOR THE WEEKEND. UPPER LEVEL TROUGH MOVING
EASTWARD ACROSS CONTINENTAL CANADA WILL ALLOW A WEAK COLD FRONT TO
MOVE THROUGH THE NORTHERN PLAINS AND INTO THE CWA TOWARD THE END OF
THE WEEK. THE MAIN THREAT FOR RAIN WITH THIS FRONT WILL BE ACROSS
THE FAR NORTHERLY COUNTIES. BEHIND THE DEPARTING FRONT A WEAKLY
AMPLIFIED RIDGE SETS UP OVER SOUTHERN TEXAS...HOWEVER A CUTOFF LOW
WHICH HAS BEEN STATIONARY OFF THE COAST OF CALIFORNIA WILL MOVE ON
SHORE...AND DISPLACE THE RIDGE TO THE EAST. SURFACE LOW ASSOCIATED WITH THE
INCOMING UPPER LEVEL WAVE WOULD BE THE FOCUS FOR RAIN DURING THE
WEEKEND. BEST CHANCES FOR CONVECTION WOULD COME SUNDAY AFTERNOON AS
THE COLD FRONT ASSOCIATED WITH THE DEPARTING SURFACE TROUGH MOVES
THROUGH THE AREA. AS FOR NOW...HAVE ONLY INTRODUCED CHANCE POPS
THROUGH THE WEEKEND AND WILL CONTINUE TO MONITOR THE PROGRESSION OF
THE SYSTEM FOR ANY UPDATES TO POPS. WAA DUE TO SOUTHERLY FLOW AHEAD
OF THE APPROACHING TROUGH COULD CAUSE TEMPERATURES TO RISE THROUGH
NEXT WEEKEND...HOWEVER CLOUD COVER FROM THE PRE-WARM FRONTAL SHOWERS
MAY MITIGATE STRONG SURFACE HEATING...THUS HAVE KEPT TEMPERATURES IN
THE LOWER TO MID 80S FOR THE ENTIRE CWA THROUGH THE WEEKEND.

JL

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 1, 11:13 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1113 PM CDT MON JUN 1 2009

KSZ008>012-020>024-026-034>040-054>056-058-059-030415-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1113 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS
GENERALLY ALONG AND NORTH OF INTERSTATE 70. THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING.
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE
ALSO POSSIBLE WITH SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TUESDAY AND TUESDAY
NIGHT OVER NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.
LOCAL FLOODING COULD BECOME A HAZARD IN ADDITION TO STRONG WINDS
AND HAIL WITH THE STRONGER STORMS.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER AN INCH TO
THE NATIONAL WEATHER SERVICE IN TOPEKA.

In the hours before

Special weather statement, Jun 1, 8:16 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
816 PM CDT MON JUN 1 2009

KSZ023-020145-
POTTAWATOMIE-
816 PM CDT MON JUN 1 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWEST POTTAWATOMIE COUNTY...

THROUGH 845 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 20
MPH ACROSS PORTIONS OF NORTHWEST POTTAWATOMIE COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY
RAIN. SOME LOCATIONS AFFECTED INCLUDE OLSBURG AND AREAS SOUTHWEST
AND WEST OF BLAINE.
Local storm report, Jun 1, 8:31 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
831 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             3 NNW BELLEVILLE        39.86N 97.65W
06/01/2009  E0.50 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

MRC
Local storm report, Jun 1, 8:32 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
832 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HEAVY RAIN       4 ENE OKETO             39.99N 96.52W
06/01/2009  M2.55 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

MRC
Local storm report, Jun 1, 8:59 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             5 NW WESTMORELAND       39.45N 96.48W
06/01/2009  E0.75 INCH       POTTAWATOMIE       KS   PUBLIC

            HAIL WAS MOSTLY THE SIZE OF DIMES

&&

MRC
Special weather statement, Jun 1, 10:26 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1026 PM CDT MON JUN 1 2009

KSZ009-020400-
WASHINGTON-
1026 PM CDT MON JUN 1 2009

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY...

THROUGH 1100 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 20 MPH
ACROSS PORTIONS OF EASTERN WASHINGTON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE GREENLEAF AND BARNES.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Jun 1, 10:48 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1048 PM CDT MON JUN 1 2009

KSZ020-020415-
CLOUD-
1048 PM CDT MON JUN 1 2009

...SIGNIFICANT WEATHER ALERT FOR CLOUD COUNTY...

THROUGH 1115 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT
10 MPH ACROSS PORTIONS OF EASTERN CLOUD COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE CLYDE AND AURORA.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:12 PM CDTAreal Flood AdvisoryTOPMarshall4 hr
Jun 1, 8:43 PM CDTSevere Thunderstorm WarningTOPPottawatomie32 min
Jun 1, 11:20 PM CDTFlash Flood WarningTOPMarshall6 hr
Jun 1, 11:25 PM CDTFlash Flood WarningTOPCloud, Republic4 hr
Jun 1, 11:46 PM CDTRiver Flood WarningTOPClay, Cloud11 hr
Jun 2, 1:31 AM CDTAreal Flood AdvisoryTOPWashington119 min
Jun 2, 1:57 AM CDTRiver Flood WarningTOPMarshall15 hr
Jun 2, 1:57 AM CDTRiver Flood WarningTOPMarshall21 hr
Jun 2, 3:17 AM CDTFlash Flood WarningTOPCloud, Republic, Washington3 hr
Jun 2, 4:13 AM CDTFlash Flood WatchTOPAnderson, Coffey, Dickinson, Douglas, Franklin, Geary and 9 more16 hr
Jun 2, 4:53 PM CDTFlash Flood WarningTOPLyon3 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.